# SDR DALA2023032702333

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 91,673 hours, 42,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 PASSENGER CREW DOOR 841 DOOR DAMPER DOES NOT PASS TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER PER A320 AMM 52-10. OK FOR SERVICE. (2686174)
